# SDR DALA2019022531189

- Difficulty date: February 22, 2019
- Submitted: February 25, 2019
- Operation: Air carrier
- Aircraft: N932AT
- Make and model: Boeing 717-200
- Aircraft serial: 55073
- Aircraft time: 44,591 hours, 30,863 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Bs 813-832
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CUSP MEMBRANE BEETWEN STA 813 TO 832 RH CABIN PAX FLOOR. NRC 00149: CUSP MEMBRANE BEETWEN STA 813 TO 832 RH CABIN PAX FLOOR AREA WAS REPAIRED PER B717-200 SRM 53-00-55-2R-4-7037. (LP #0955758)
